# SDR SWAA2023011074622

- Difficulty date: November 22, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,535 hours, 27,572 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED LOWER LT VAPOR BARRIER WEB STA 663.   PERFORMED VISUAL INSPECTION ON L\H VAPOR BARRIER AND FOUND CRACK OF 11'' IAW NTM 51-05-01 AND APPLIED STOP DRILL SIZE 0.25 DIAMETER AT THE END OF CRACK PER B737SRM57-10-10-2R-2 STEP 6.B.  PREPARED DAMAGED AREA TO APPLY REPAIR AT L\W VAPOR BARRIER IAW SRM 51-70-04-2R-0.  REPAIRED LT VAPOR BARRIER AT DAMAGED AREA IAW SRM 51-70-04-2R-0.   APPLIED PRIMER AT FWD FACE OF WEB & PAINT AT AFT FACE OF WEB IAW AMM 51-21-72-370-804, & 51-21-81-370-801.
